# SDR USAA2009091692550

- Difficulty date: August 29, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546585580
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACK ON STRAP BETWEEN BS 1088 TO BS 1156, RBL 40.  REPLACED STRAP BETWEEN BS 1088 TO BS 1156 IAW B737 SRM 51-10-02.
